Print Page   |   Sign In
Kentucky Storytelling Conference 2016
Tell a Friend About This EventTell a Friend
Kentucky Storytelling Conference 2016

Up to 11.5 Contact & Professional Development Hours: The Kentucky Storytelling Association will provide documentation of hours earned for any Full Conference Registrant. Teachers should seek approval for continuing education credit within their individual school districts. The hours listed after sessions in the schedule below are the Contact Hours approved by the Kentucky Department for Libraries and Archives.

11/4/2016 to 11/5/2016
When: Friday, November 4, 2016
Where: Lee Avenue Branch, Pike County Public Library District
126 Lee Avenue
Pikeville, Kentucky  41501
United States
Contact: http://www.kystory.org/conference/intro.shtml

« Go to Upcoming Event List  

2016 Conference Schedule

Up to 11.5 Contact & Professional Development Hours: The Kentucky Storytelling Association will provide documentation of hours earned for any Full Conference Registrant. Teachers should seek approval for continuing education credit within their individual school districts.  The hours listed after sessions in the schedule below are the Contact Hours approved by the Kentucky Department for Libraries and Archives.

 

Location: Unless noted otherwise, all sessions take place in Room 307.

 

Friday, November 4

6:30 – 7:00 p.m. Registration

http://www.kystory.org/images/sign_p%2040x40.gif7 – 8:30 pm, Free Storytelling Concert featuring Harold & Jonatha Wright, Youth Storytelling Torchbearers, and open-mic storytelling. (1.5 hours)

8:30 – 8:45 p.m. Intermission

http://www.kystory.org/images/sign_p%2040x40.gif8:45 – 10:00 p.m. Free Late Night Story Slam -- Competition, 5 minute time limit. (1.25 hours)

 

Saturday, November 5

8 – 8:15 a.m. Registration

8:15 – 8:45 a.m. Welcome

8:45 – 9:15 a.m. Open-mic storytelling  (0.5 hours)

9:15 – 11:45 a.m. Workshops 1, 2, 3    (2.25 hours; this session includes a 15 minute break)

1. Twisting the Tale. Presenter: Laura J. Brobow. Location: Room 308.

2. Pathways to Adding a Second Language to Your Tales. Presenter: Carrie Sue Ayvar. Location: Room 307.

3. Mining Your Personal Narratives: Developing 5 Minute Slam StoriesPresenters: Amanda Hay & Mick Parsons. Location:  Room 306.

11:45 a.m. – 1:00 p.m. Lunch on your own & Story Store open

1:00 – 1:30 p.m. Open-mic Storytelling  (0.5 hours)

1:30 – 2:00 p.m. KSA Membership Meeting

2:00 – 2:15 p.m. Break & Story Store open

2:15 – 3:30 p.m. Workshops 4, 5, 6 (1.25 hours)

4. Enhance Your Storytelling Through Toastmasters. Presenter: Steve Lanham. Location:  Room 308.

5. Team Up! Tell in Tandem. Presenters: Jonatha & Harold Wright.  Location: Room 307.

6. Playful Creativity: Breaking Blocks, Deepening Telling, Fooling Your Insecurities AwayPresenter: Laura Packer. Location: Room 306.

3:30 – 3:45 p.m. Break & Story Store open

3:45 – 5:00 p.m. Workshops 7, 8, 9 (1.25 hours)

7. Thinking Beyond the Festival: Building A Storytelling SeriesPresenter: Adam Booth. Location: Room 308.

8. Thawing the Frozen Form: Telling (from) a Written TalePresenter: Jo Ann Dadisman. Location: Room 307.

9. Getting Into Character. Presenter: Judy “Butterfly” Farlow. Location: Room 306.

5:00 - 5:10 p.m. Break & Story Store open

5:10 – 5:40 p.m. Open mic (0.5 hours)

5:40- 7:00 p.m. Supper on your own & Story Store open

http://www.kystory.org/images/sign_p%2040x40.gif7:00 – 9:30 p.m. Free Storytelling Concert, featuring Jonatha & Harold Wright, Youth Storytelling Torchbearers, and open-mic storytelling.  (2.5 hours)

The Free Storytelling Concerts on both Friday and Saturday evenings are made possible through a partnership with Pike County Public Library District.

ASL Interpreters for the Deaf are made possible through a partnership

with the Knowledge Center on Deafness.

 

http://www.kystory.org/images/sign_p%2040x40.gifASL Interpretation provided Friday and Saturday evenings. If you need interpreters for the conference workshop sessions, please use the Registration Form to make your request when you register for the Conference.



Registration Form for 2016 Conference

Register early and SAVE!

 

Early Bird Registration discount -
Deadline October 28th
Single Family of 3 or More
KSA Members & Pike County Residents $55 $110
Non-members $75 $190
After October 28th Single Family of 3 or More
$80 $200

 

Step 1. Fill out the Registration Form below.

Step 2. Pay for the conference:       by mail       or       online

Note:
Early Bird discount
 registration payments need to arrive online or be postmarked by October 28th.

Mailed full fee registration payments need to reach KSA by November 3rd.

Online full fee registration payments can be accepted as late as the morning of the Conference.

Registration Form for 2016 Conference

Search
Sign In


Forgot your password?

Haven't registered yet?

Latest News
Upcoming Events

12/6/2016
Microsoft Tech Leaders Forum

12/6/2016
SLJ Webinar - Pop Literacy

12/7/2016
Public Library Adult Program Planners Network Special Interest Group Meeting (PLAPPN)

12/8/2016
Children's Literature Evaluation and Review Interest Group (CLEAR) - Kentucky